Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 66, Number 1

All articles in this issue are freely accessible.

Determination of a certain family of finite metabelian groups
G. Szekeres.
Trans. Amer. Math. Soc. 66 (1949), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032633
Orthogonal properties of independent functions
Samuel Karlin.
Trans. Amer. Math. Soc. 66 (1949), 44-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032836
A theory of transfinite convergence
L. W. Cohen and Casper Goffman.
Trans. Amer. Math. Soc. 66 (1949), 65-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0030742
Weak topology and nonlinear integral equations
E. H. Rothe.
Trans. Amer. Math. Soc. 66 (1949), 75-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031650
Représentation asymptotique des fonctions de Mathieu et des fonctions d’onde sphéroidales
Robert Sips.
Trans. Amer. Math. Soc. 66 (1949), 93-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033395
The inversion of a general class of convolution transforms
I. I. Hirschman and D. V. Widder.
Trans. Amer. Math. Soc. 66 (1949), 135-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032817
On ordered division rings
B. H. Neumann.
Trans. Amer. Math. Soc. 66 (1949), 202-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032593
American Mathematical Society